# SDR GLBA20110928F

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 30,972 hours, 38,824 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Efis
- Part number: 6229181001
- Part serial: 1311
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EHSI DIMMED ON FINAL AND AN ELECTRICAL ODOR WAS NOTICED.  MX REPLACED THE EFIS TUBE  IAW BMM 34-52-00, OPS CHECKED GOOD, NO ODOR NOTICED.
